Open Access
February, 1971 A Note on some Ergodic Theorems of A. Paz
Richard W. Madsen
Ann. Math. Statist. 42(1): 405-408 (February, 1971). DOI: 10.1214/aoms/1177693534


In a paper entitled "Ergodic theorems for infinite probabilistic tables," Paz studies the ergodic properties of non-homogeneous Markov chains with countably infinite state space. This note is to draw attention to the fact that Paz's theory is easily extended to arbitrary state spaces.


Download Citation

Richard W. Madsen. "A Note on some Ergodic Theorems of A. Paz." Ann. Math. Statist. 42 (1) 405 - 408, February, 1971.


Published: February, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0249.60030
MathSciNet: MR283879
Digital Object Identifier: 10.1214/aoms/1177693534

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 1 • February, 1971
Back to Top